# SDR XV6A200800002

- Difficulty date: January 10, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N328DA
- Make and model: Dorner DO328300
- Aircraft serial: 3171
- Aircraft time: 8,681 hours, 8,933 cycles
- Engine: Pwa PW306B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Burned Out
- Location: Rt Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RT MAIN LANDING GEAR DOWN INDICATION INOP.
